Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • Journal article
    Ivanov AA, Shpectorov S, 2012,

    Majorana representations of L-3(2)

    , ADVANCES IN GEOMETRY, Vol: 12, Pages: 717-738, ISSN: 1615-715X
  • Journal article
    Liebeck MW, O'Brien EA, Shalev A, Pham HTet al., 2012,

    PRODUCTS OF SQUARES IN FINITE SIMPLE GROUPS

    , PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, Vol: 140, Pages: 21-33, ISSN: 0002-9939
  • Journal article
    Liebeck MW, Segal D, Shalev A, 2012,

    The density of representation degrees

    , JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, Vol: 14, Pages: 1519-1537, ISSN: 1435-9855
  • Book
    Liebeck MW, Seitz GM, 2012,

    Unipotent and Nilpotent Classes in Simple Algebraic Groups and Lie Algebras

    , Publisher: American Mathematical Society., ISBN: 978-0-8218-6920-8
  • Journal article
    Liebeck MW, O'Brien EA, Shalev A, Pham HTet al., 2011,

    Commutators in finite quasisimple groups

    , BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, Vol: 43, Pages: 1079-1092, ISSN: 0024-6093
  • Journal article
    Liebeck MW, Shalev A, 2011,

    Fixed points of elements of linear groups

    , BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, Vol: 43, Pages: 897-900, ISSN: 0024-6093
  • Journal article
    Ivanov AA, 2011,

    On Majorana Representations of A(6) and A(7)

    , COMMUNICATIONS IN MATHEMATICAL PHYSICS, Vol: 307, Pages: 1-16, ISSN: 0010-3616
  • Journal article
    Ivanov AA, Seress A, 2011,

    Majorana representations of A5

    , Mathematische Zeitschrift
  • Journal article
    Evans DM, Ferreira MS, 2011,

    The geometry of Hrushovski constructions, I: The uncollapsed case

    , Annals of Pure and Applied Logic, Vol: 162, Pages: 474-488, ISSN: 0168-0072

    An intermediate stage in Hrushovski's construction of flat strongly minimal structures in a relational language L produces ω-stable structures of rank ω. We analyze the pregeometries given by forking on the regular type of rank ω in these structures. We show that varying L can affect the (local) isomorphism type of the pregeometry, but not its finite subpregeometries. A sequel will compare these to the pregeometries of the strongly minimal structures. © 2011 Elsevier B.V.

  • Journal article
    Evans DM, Pastori E, 2011,

    Second cohomology groups and finite covers of infinite symmetric groups

    , Journal of Algebra, Vol: 330, Pages: 221-233, ISSN: 0021-8693

    For Ω an infinite set, k≥2 and W the set of k-sets from Ω, there is a natural closed permutation group Γk which is a non-split extension 0→Z2W→Γk→Sym(Ω)→1. We classify the closed subgroups of Γk which project onto Sym(Ω). The question arises in model theory as a problem about finite covers, but here we formulate and solve it in algebraic terms. © 2011 Elsevier Inc.

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=4&respub-action=search.html Current Millis: 1632109600520 Current Time: Mon Sep 20 04:46:40 BST 2021